File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: C∞-Invariants on the Space of Loops

TitleC∞-Invariants on the Space of Loops
Authors
KeywordsInvariants
Infinite loop spaces
Embeddings (Mathematics)
Loop spaces
Infinite
Issue Date2007
PublisherSpringer Hong-Kong Ltd. The Journal's web site is located at http://194.94.42.12/licensed_materials/10012
Citation
Southeast Asian Bulletin of Mathematics, 2007, v. 31 n. 3, p. 433-440 How to Cite?
AbstractWe compute all C∞-invariants on the space of imbeddings C∞(S¹, S), where S is a connected orientable surface. [ABSTRACT FROM AUTHOR]
Persistent Identifierhttp://hdl.handle.net/10722/75484
ISSN

 

DC FieldValueLanguage
dc.contributor.authorChan, KBen_HK
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:11:33Z-
dc.date.available2010-09-06T07:11:33Z-
dc.date.issued2007en_HK
dc.identifier.citationSoutheast Asian Bulletin of Mathematics, 2007, v. 31 n. 3, p. 433-440en_HK
dc.identifier.issn0129-2021-
dc.identifier.urihttp://hdl.handle.net/10722/75484-
dc.description.abstractWe compute all C∞-invariants on the space of imbeddings C∞(S¹, S), where S is a connected orientable surface. [ABSTRACT FROM AUTHOR]-
dc.languageengen_HK
dc.publisherSpringer Hong-Kong Ltd. The Journal's web site is located at http://194.94.42.12/licensed_materials/10012-
dc.relation.ispartofSoutheast Asian Bulletin of Mathematicsen_HK
dc.subjectInvariants-
dc.subjectInfinite loop spaces-
dc.subjectEmbeddings (Mathematics)-
dc.subjectLoop spaces-
dc.subjectInfinite-
dc.titleC∞-Invariants on the Space of Loops-
dc.typeArticleen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros127905en_HK
dc.identifier.issue3-
dc.publisher.placeHong Kong-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats